It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Drug Interactions / Side Effects Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 112 for health. (0.063 seconds)

... i lasted 15 hours and then another but now i am needing it more like before i lasted only 5 hours. I'm not sure how or why i lasted longer. i truly thought i was done with afrin but i wasn't and it got worse again. i keep filling it with saline. did he suffer a lot ? sometimes i spray the farina once and even twice and it doesn't even do anything. this is truly awful. i... (35 replies)
... So, i can't answer the aloe vera spray....i apologise. Maybe there are options in health stores? ... (35 replies)
... I went to my ENT and i have deviated septum but it wasn't the cause of me being stuffy. i was able to breathe before i had a bad cold and afrin helped me and i did read the back but never thought using it for 7 days would hurt but i hooked quickly. i am trying my best to not even use the spray now. it didn't help and i had about a little more then 1/4 afrin but the rest is... (35 replies)

... He got off it by using an aloe spray purchased from a health store. He went cold turkey tho. ... (35 replies)
... Thank you for the reply, I was being treated for a UTI. I did check with the pharmacist and he said there is a risk of mental health problems such as anxiety with taking antibiotics under the side effects list. ... (2 replies)
... It just really worries me because im very health conscious. ... (2 replies)
Nov 23, 2015
... I would get off satins now, they have ruined my health, I can no longer walk because of them, I TOOK MYSELF OFF OF THEM. read on line about them they destroy your leg muscles and it is permanent damage I NOW TAKE COQ10 hoping to get some use back in them. drs don't care about you they only push the drugs that are killing us. (4 replies)
... I have only just joined this health board but I have been following it for some time. ... (0 replies)
... Is it peeling like dry skin peeling? I have had several surgeries also due to kidney issues (you can read more in my bio) and so I know the most well known side effects of anesthesia is itchiness and dehydration/dryness. This would make sense as to why you have peeling skin. If it is large piece of skin then I would definitely get it checked out. If its small flakes, like what... (1 replies)
... I don't like the risk but need to take something for my mental health I been on benzos so long I can't just take the Depakote or i'll end up in withdrawal. ... (0 replies)
... up. I also had to get blood work done to make sure that my insomnia isn't been cause by a physical health problem. ... (8 replies)
... I know ur concerned about your sister as I would be too.The last person that responded to ur post said she had 'e' for 38 yrs. and u wanted to know what 'E' was,I think she has epilepsy,and just didnt want to say it.Again,that is just a guess.Since u said ur sister was jerking alot,and epilepsy is like the same thing.She had a good point though,she said the mixture of all the... (5 replies)
... Thank you so must for responding. I am sorry to hear of your injuries in addition to your existing health issues. Bless your heart...You've been through the fire, haven't you? ... (9 replies)
... I got a cold which quickly got very severe and turned into bronchitis which showed no signs of letting up after 3 weeks so I visited a walk in health centre. ... (2 replies)
Coreg Carvedilol
Oct 14, 2013
... I take 25mg of Coreg (Carvedilol), twice a day. My first dose is at 5:30am. By 6:30am I am really fatigued and that stays with me for several hours. Coreg has greatly improved my health. Being 70 years of age, and retired, I can put up with the Coreg fatigue because of the benefits I have received from taking the medication. Best of luck and health! :wave: (5 replies)
... My son is 35 now and in perfect health thank God. However something, I don't know what, triggered my anxiety and panic again about 7 years ago and I knew I couldn't go it alone again. ... (40 replies)
Health confusion
Jul 31, 2013
... I wouldn't allow myself to loose to much weight on it! I was on a medication that completely wiped out my appetite and it almost killed me.. It almost killed me in the fact that my body was so weak and malnourished that it couldn't fight off ANYTHING.. Then I caught a bug and I was only hours away from dying had someone not come by and found me. Promise yourself that you... (1 replies)
Health confusion
Jul 18, 2013
... How do I prevent loss of appetite and weight using tramadol (1 replies)
... amino acid, a part of natural proteins found in food, that act as a precursor to serotonin, one of the calming neurotransmitters in the brain. It is available in health food stores. If your anxiety is so severe, why are you reducing your med doses? ... (40 replies)
... se of that slightly until this wears off. That would be the easiest. There is also a supplement called GABA, that is a precursor to serotonin that you can get in health food stores. ... (40 replies)

Associated Tags: acute renal failure, antidepressants, bad dreams, bipolar disorder, depakote, epilepsy, klonopin, medication side effects, nausea, neurological muscle disorder twitch spasm, nightmares, oxycodone, remedy

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 05:04 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!